# SDR ASOA04127

- Difficulty date: February 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 ON THE LEFT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 ON THE LEFT SIDE IAW ASA EO 600-53-0072.  (M)
